# SDR SWAA2023083095259

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 22,899 hours, 11,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: Weak
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS F/A FLASHLIGHT INDICATION OF WEAK BATTERY; CAPT SIDE I/B<[01] REPLACED FLASHLIGHT CHARGING BASE REF AMM 33-55-00
